Skip to main content

Research Repository

Advanced Search

A Skeletal Model for 2d Conformal AQFTs

Benini, Marco; Giorgetti, Luca; Schenkel, Alexander

A Skeletal Model for 2d Conformal AQFTs Thumbnail


Marco Benini

Luca Giorgetti


A simple model for the localization of the category CLoc2 of oriented and time-oriented globally hyperbolic conformal Lorentzian 2-manifolds at all Cauchy morphisms is constructed. This provides an equivalent description of 2-dimensional conformal algebraic quantum field theories (AQFTs) satisfying the time-slice axiom in terms of only two algebras, one for the 2-dimensional Minkowski spacetime and one for the flat cylinder, together with a suitable action of two copies of the orientation preserving embeddings of oriented 1-manifolds. The latter result is used to construct adjunctions between the categories of 2-dimensional and chiral conformal AQFTs whose right adjoints formalize and generalize Rehren’s chiral observables.


Benini, M., Giorgetti, L., & Schenkel, A. (2022). A Skeletal Model for 2d Conformal AQFTs. Communications in Mathematical Physics, 395(1), 269-298.

Journal Article Type Article
Acceptance Date May 19, 2022
Online Publication Date Aug 14, 2022
Publication Date 2022-10
Deposit Date Aug 3, 2022
Publicly Available Date Aug 14, 2022
Journal Communications in Mathematical Physics
Print ISSN 0010-3616
Electronic ISSN 1432-0916
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 395
Issue 1
Pages 269-298
Keywords Mathematical Physics; Statistical and Nonlinear Physics
Public URL
Publisher URL


You might also like

Downloadable Citations